# SDR SWAA2017090716181

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 38,873 hours, 19,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A170033
- Condition: Inoperative
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT DOOR LATCH INOPERATIVE.   SECURED THE LATCH IAW SIP.
